In this paper, we lay the foundations of the theory of slice regular functions in several (non-commuting) variables ranging in any real alternative $^*$-algebra, including quaternions, octonions and Clifford algebras. This higher dimensional function theory is an extension of the classical theory of holomorphic functions of several complex variables. It is based on the construction of a family of commuting complex structures on $mathbb R^{2^n}$. One of the relevant aspects of the theory is the validity of a Cauchy-type integral formula and the existence of ordered power series expansions. The theory includes all polynomials and power series with ordered variables and right coefficients in the algebra. We study the real dimension of the zero set of polynomials in the quaternionic and octonionic cases and give some results about the zero set of polynomials with Clifford coefficients. In particular, we show that a nonconstant polynomial always has a non empty zero set.

Slice regular functions in several variables / Perotti, Alessandro; Ghiloni, Riccardo. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 302:1(2022), pp. 295-351. [10.1007/s00209-022-03066-9]

Slice regular functions in several variables

Perotti, Alessandro;Ghiloni, Riccardo
2022-01-01

Abstract

In this paper, we lay the foundations of the theory of slice regular functions in several (non-commuting) variables ranging in any real alternative $^*$-algebra, including quaternions, octonions and Clifford algebras. This higher dimensional function theory is an extension of the classical theory of holomorphic functions of several complex variables. It is based on the construction of a family of commuting complex structures on $mathbb R^{2^n}$. One of the relevant aspects of the theory is the validity of a Cauchy-type integral formula and the existence of ordered power series expansions. The theory includes all polynomials and power series with ordered variables and right coefficients in the algebra. We study the real dimension of the zero set of polynomials in the quaternionic and octonionic cases and give some results about the zero set of polynomials with Clifford coefficients. In particular, we show that a nonconstant polynomial always has a non empty zero set.
1
Perotti, Alessandro; Ghiloni, Riccardo
Slice regular functions in several variables / Perotti, Alessandro; Ghiloni, Riccardo. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 302:1(2022), pp. 295-351. [10.1007/s00209-022-03066-9]
File in questo prodotto:
File Dimensione Formato  
Several_ArXiv.pdf

Solo gestori archivio

Tipologia: Pre-print non referato (Non-refereed preprint)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 572.86 kB
Formato Adobe PDF
572.86 kB Adobe PDF   Visualizza/Apri
Several_MathZ_online.pdf

accesso aperto

Descrizione: first online
Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Creative commons
Dimensione 850.7 kB
Formato Adobe PDF
850.7 kB Adobe PDF Visualizza/Apri
s00209-022-03066-9.pdf

accesso aperto

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Creative commons
Dimensione 838.24 kB
Formato Adobe PDF
838.24 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/346219
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact